Siberian Mathematical Journal

, Volume 26, Issue 2, pp 264–270 | Cite as

Structure of the semilattice of tt1-degrees

  • An. A. Mal'tsev


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    A. H. Lachlan, “Some notions of reducibility and productiveness,” Z. Math. Logik Grundl. Math.,11, No. 1, 17–44 (1965).Google Scholar
  2. 2.
    V. K. Bulitko, “Reducibility by Zhegalkin linear tables,” Sib. Mat. Zh.,21, No. 3, 23–31 (1980).Google Scholar
  3. 3.
    A. I. Mal'tsev, Algorithms and Recursive Functions [in Russian], Nauka, Moscow (1965).Google Scholar
  4. 4.
    H. Rogers, Jr., Theory of Recursive Functions and Effective Computability, McGraw-Hill (1967).Google Scholar
  5. 5.
    Yu. L. Ershov, Theory of Numerations [in Russian], Nauka, Moscow (1977).Google Scholar
  6. 6.
    An. A. Mal'tsev, “On the structure of the m-jump,” Sib. Mat. Zh.,22, No. 4, 129–135 (1981).Google Scholar
  7. 7.
    An. A. Mal'tsev, “Upper semilattices of numerations,” Sib. Mat. Zh.,23, No. 4, 122–136 (1982).Google Scholar
  8. 8.
    A. H. Lachlan, “Initial segments of many-one degrees,” Can. J. Math.,22, No. 1, 75–85 (1970).Google Scholar

Copyright information

© Plenum Publishing Corporation 1985

Authors and Affiliations

  • An. A. Mal'tsev

There are no affiliations available

Personalised recommendations